Research output: Contribution to journal › Article › peer-review
Direct and inverse theorems of approximation theory in Banach function spaces. / Виноградов, Олег Леонидович.
In: St. Petersburg Mathematical Journal, Vol. 35, No. 6, 2024, p. 907-928.Research output: Contribution to journal › Article › peer-review
}
TY - JOUR
T1 - Direct and inverse theorems of approximation theory in Banach function spaces
AU - Виноградов, Олег Леонидович
PY - 2024
Y1 - 2024
U2 - 10.1090/spmj/1836
DO - 10.1090/spmj/1836
M3 - Article
VL - 35
SP - 907
EP - 928
JO - St. Petersburg Mathematical Journal
JF - St. Petersburg Mathematical Journal
SN - 1061-0022
IS - 6
ER -
ID: 149465761